Mathematics, Morality, and Self-Effacement

Woods, J (2018) Mathematics, Morality, and Self-Effacement. Noûs, 52 (1). pp. 47-68. ISSN 0029-4624



  • Woods, J
Copyright, Publisher and Additional Information: © 2016 Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Woods, J. (2018), Mathematics, Morality, and Self-Effacement. Noûs, 52: 47–68., which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 8 May 2016
  • Published (online): 9 July 2016
  • Published: March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2016 10:19
Last Modified: 09 Jul 2018 00:38
Status: Published
Publisher: Wiley
Identification Number: